# SDR HALA2019061900306

- Difficulty date: June 14, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 24,904 hours, 3,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-53.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 47 AND 53.2 AT -Y450 IS CORRODED AT LOCATIONS: FR47+2, FR48, FR48+9, FR49+8, FR51, FR52+8", FR53.1. CORROSION REMOVED FROM SEAT TRACK IAW SRM 51-74-00, REV 100 PARA 6.A THRU 6.B (3).  UNABLE TO SUFFICIENTLY REMOVE CORROSION AND ESTABLISH REMAINING THICKNESS IAW SRM 51-74-00 PARA 6.B (6) REV 100 DUE TO INACCESSIBILITY.  DAMAGE REASSESSED IAW    
SRM 51-74-00 PARA 6.B (7) FOUND TO BE OUT OF LIMITS IAW SRM 53-31-15 REV 100.  CONFIRMED AS LEVEL 2 CORROSION.  SEAT TRACK REPLACED IAW SRM 51-72-11 PARA 2.A (4) AND DWG F53334771 ISSUE D REV 100.00. INSPECTION OF REPLACED COMPONENT INSTALLATION CARRIED OUT. TASK COMPLETED.
